RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Myakinova, Olga Vladimirovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:115
Abstract pages:519
Full texts:108
References:64
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 26.11.1983
E-mail: ,

http://www.mathnet.ru/eng/person34050
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. N. F. Valeev, O. V. Myakinova, Ya. T. Sultanaev, “On the Asymptotics of Solutions of a Singular $n$th-Order Differential Equation with Nonregular Coefficients”, Mat. Zametki, 104:4 (2018),  626–631  mathnet  elib; Math. Notes, 104:4 (2018), 606–611  isi  scopus
2009
2. Ya. T. Sultanaev, O. V. Myakinova, “On the Deficiency Indices of a Singular Differential Operator of Fourth Order in the Space of Vector Functions”, Mat. Zametki, 86:6 (2009),  950–953  mathnet  mathscinet  zmath; Math. Notes, 86:6 (2009), 895–898  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020